# SDR CA081027002

- Difficulty date: September 10, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 21,903 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048016
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GEN HAD LONG LIFE BRUSHES INSTALLED AT OVERHAUL. BRUSHES ONLY LASTED 611.5 HRS WHEN THEY SHOULD HAVE WENT THEIR 1200 HOURS. ONE BRUSH WAS RT AT THE LIMIT WHERE THE OTHER BRUSH WAS ABOUT 40 PERCENT WORN ONLY.
